# SDR CA010628038

- Difficulty date: May 20, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Airbus A320-212
- Aircraft time: 28,839 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6493950730
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) PRF MESSAGE CHECK ENGINE NR 2 FIRE LOOP "B". THIS DEFECT WAS UNDER INVESTIGATION BY MAINTENANCE PERSONNEL AND ALSO DEFFERED UNDER MEL 26-12-01 CATEGORY "C" AS A RESULT OF THIS PFR MESSAGE. FIRE LOOP "B" REPLACEMENT WAS SCHEDULED WHILE OPERATING THE "C" DUCT FOR LOOP REPLACEMENT IT WAS NOTICED FOR DAMAGE TO THE NR 2 ENGINE RT "C" DUCT HEAT SHIELD. THE DAMAGE HAS BEEN CAUSE BY A MISSING "PISTON RING" (P/N336-510-710-0 OR 649-395-073-0 POST SB).MAINTENANCE PERSONNEL INSTALLED NEW PISTON RING, BUT AIRCRAFT WAS GROUNDED DUE TO THE EXTENSIVE DAMAGE TO THE 32 ENGINE RT "C" DUCT HEAT SHIELD. A TEMPORARY RE PAIR HAS BEEN ACCOMPLISHED TO THE HEAT SHIELD WITH A REPETITIVE INSPECTION EVERY "A" CHECK GRANTED BY BF GOO
